# SDR DALA2022092706341

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 82,193 hours, 29,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 FOUND SEAT 39DEF HAS EMERGEMCEY LIGHT HOUISING NOT SECURED. CORRECTIVE ACITON: SECURED EMER LIGHT HOUSING. (9210398)
